# SDR MWEA010716

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-83
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 29524711
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN AT STATION 1290 HAS TWO PROTRUDING CREASES AT LONGERON 5 LEFT ONE IS 6 INCHES LONG AND ONE IS 4 INCHES LONG.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLERS.
